Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with NGU, slight discharge . weird sensations in penis. Guidance?

Hi Doc, I have a question regarding penile discomfort. I should start by saying that I am a bit of a hypochondriac when it comes to STIs, I have a lovely girlfriend you I have not always been faithful to (although I have never had full sex with anyone else) and I sometime think the guilt gives me the sensation of symptoms when they are not there. I received oral sex from a different girl about 11 months ago, it didn t last long but I went to the sti clinic 2 weeks later and was diagnosed with NSU/NGU. I was shocked but the doc said there was a small bit of discharge , he swabbed it and that s his diagnosis on looking at the slide. He gave me pills to take but told me, due to the long-distance nature of my relationship there was no point in telling my girlfriend. I have recently started to feel a weird sen
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
Dear john127, Man do mistakes , you are a man not angle, so try to forget you did its OK . in future promise to yourself not to be unfaithful will ease you mentally. no point in telling anything in this regard to your girl friend what you are going to gain her faith ... no way she may forgive you but will never forget your behavior .. most of the girls are very possessive by nature it is going to hurt her. why you are trying to hurt her unnecessary , point is that you are simply having simply the symptoms of urethritis. cap. doxycycline 100mg for 2 weeks plus plenty of water
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor